# SDR DLL10961263

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1095
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Run Around Vlv
- Condition: Worn
- Location: Rt Mlg Ww
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION RT GEAR OR RT DOOR IN TRANS LIGHTS STAYED ON, FELT SLIGHT SHAKING OF A/C AS IF GEAR DOOR OR GEAR HANGING.  CYCLED GEAR DOWN 3 GREENS AND BACK UP WITH LIGHTS COMING BACK ON.  WHILE PREPARING TO LAND IN ATL LIGHTS WENT OUT, CONTINUED FLIGHT TO BOS.  REPLACED RIGHT MAIN GEAR RUN AROUND VALVE REF FIM 32-30-00 AND MM 32-33-05 LK CK OK, CYCLED DOOR OPS NORM.  ALSO, A/C WENT OUT ON A TEST FLIGHT 9981 AND LANDING GEAR WAS OPS CKD CREW REPORTED ALL OPERATION CHECKED NORM.
